New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 1/20/2007 12:12 PM (GMT -6)   
Has anyone taken 5 prednisone pills for 5 days and stopped? The doctors nurse told me to do this but I have never done it this way...always come down pill by pill. Is this a good way to do it? Thanks:)

firemt
Regular Member


Date Joined Mar 2005
Total Posts : 108
   Posted 1/20/2007 6:19 PM (GMT -6)   
Yes ceebee,
 
I have had to do this many times, usually 5 day course of pred. at 50mg a pill.
I believe if you are on pred. for more than 7 days then the dose has to be brought down slowely.

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 1/22/2007 1:51 AM (GMT -6)   
Thanks firemt:) I was worried because I never just stopped, always went down slowly. I really appreciate all the help I get here.

firemt
Regular Member


Date Joined Mar 2005
Total Posts : 108
   Posted 1/22/2007 11:40 AM (GMT -6)   
No problem :)

younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 1/22/2007 7:28 PM (GMT -6)   
The only time I took prednisone was 2 times in 2005. Mostly for my Sinuses. I took 1 pill for 5 days. The side effects are something I definetly don't want. My doctor, said he doesn't like putting people on Prednisone cause of the side effects. So I take other medical approaches. Best Wishes have a nice night. Brandi. :-)

pegleg
Regular Member


Date Joined Oct 2006
Total Posts : 257
   Posted 1/23/2007 2:05 PM (GMT -6)   
Dear Ceebee: If you were not on a high dose of corticosteroids and 10 days of less, you do not have to taper; some MDs still taper to keep side effects at a minimal.

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 1/23/2007 2:29 PM (GMT -6)   
Thanks pegleg:) With everything I am on, I am wheezing all the time. With my eyes swollen, red and extremely painful the doc seems to think I am allergic to something I am in contact everyday. I just had blood drawn for more accurate allergy tests. Hope they find it soon. We just got a new car and I seem to have trouble every time I get into it?? Maybe something there?

pegleg
Regular Member


Date Joined Oct 2006
Total Posts : 257
   Posted 1/23/2007 7:45 PM (GMT -6)   
Dear Ceebee: It's awful to have a reaction to something in your new car! Our church put in new carpet after Hurricane Katrina and I'm just now able to go into the church and not have my eyes turn red & burn. By the time church ended, I looked as if I had been crying. Hopefully time will help w/your reaction.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 28, 2016 10:21 AM (GMT -6)
There are a total of 2,695,333 posts in 297,546 threads.
View Active Threads


Who's Online
This forum has 152231 registered members. Please welcome our newest member, KennalRichards.
373 Guest(s), 14 Registered Member(s) are currently online.  Details
SonwithLyme, Michelejc, PeteZa, Kirky98, Migz27, Cookiesk9, project, Mrs. Brady, Lymiemomster, LindaLew, kklotz121, Canaveral, Steve_A, SoCalLymie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer